# SDR CAL950831

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16802
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE TAILCONE HUNG UP ON UPPER LATCHES AND FAILED TO DROP DURING TEST WHILE AIRCRAFT WAS IN D-CHECK, A NEW UPPER LEFT TAILCONE RETAINING LOCK PIN AND A NEW TAILCONE TO EMPENNAGE ALIGNMENT PIN WERE INSTALLED.  THE TAILCONE WAS RIGGED AND THE RELEASE SYSTEM TESTED GOOD PER MM 53-53-00.  (M)
